# SDR 03297625

- Difficulty date: October 24, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N625BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7214
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A DENT WITH A HOLE WAS DISCOVERED AT FS 621.00 RBL 9.00.
